# SDR YENA20150324056

- Difficulty date: March 24, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 25,928 hours, 16,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, FOUND THE AFT PASSENGER DOOR LOWER MACHINED BEAM CORRODED FRAMES 85-87, LBL 42-44.  R & R THE MACHINED BEAM IAW SRM 51-41-02, 51-43-03 AND 51-43-04.
